Reference Type | Journal (article/letter/editorial) |
---|
Title | Ray-mode duality for SH waves in earth models with crust and mantle discontinuities--I. The case of one discontinuity |
---|
Journal | Geophysical Journal International |
---|
Authors | Wang, C. | Author |
---|
Cleary, J. R. | Author |
Anderssen, R. S. | Author |
Year | 1978 (August 1) | Volume | 54 |
---|
Issue | 2 |
---|
Publisher | Oxford University Press (OUP) |
---|
DOI | doi:10.1111/j.1365-246x.1978.tb04261.xSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 868013 | Long-form Identifier | mindat:1:5:868013:0 |
---|
|
GUID | 0 |
---|
Full Reference | Wang, C., Cleary, J. R., Anderssen, R. S. (1978) Ray-mode duality for SH waves in earth models with crust and mantle discontinuities--I. The case of one discontinuity. Geophysical Journal International, 54 (2) 297-308 doi:10.1111/j.1365-246x.1978.tb04261.x |
---|
Plain Text | Wang, C., Cleary, J. R., Anderssen, R. S. (1978) Ray-mode duality for SH waves in earth models with crust and mantle discontinuities--I. The case of one discontinuity. Geophysical Journal International, 54 (2) 297-308 doi:10.1111/j.1365-246x.1978.tb04261.x |
---|
In | (1978, August) Geophysical Journal International Vol. 54 (2) Oxford University Press (OUP) |
---|
These are possibly similar items as determined by title/reference text matching only.